# SDR DALA1231740926

- Difficulty date: April 6, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1307-1174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CABIN SEAT TRACK AT X=55, BS 1307 TO 1174 HAS CORROSION, CHAFE DAMAGE, SCRAPE, AND SCRIBE MARKS THROUGH OUT.  REMOVED DAMAGE FROM CABIN LT SIDE SEAT TRACK IAW SRM 51-10-3 PARA 26.  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-1 AND SRM 53-05 PG 24.  REMOVED SEAT TRACK IAW SRM 51-30-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-1 FIG1 PG4.
